# SDR REXA2024070300490

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Bs 409-421 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED BETWEEN F.S. 409 TO F.S. 421.  REMOVED STRINGER 21R P/N SH670-31385-1 FROM F.S 394 TO F.S 477. LOCATED AND DRILLED NEW STGR 21R (PN: SH670-31385-1) IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 21R PN ( SH670-31385-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 INSTALLED SKIN RIVETS FROM STRINGER 21R FROM FS 394 TO FS 477 IAW CRJ900 SRM 51-42-06-001-001-A01.APPLIED FINISH TO STRINGER 21R FROM FS 394 TO FS 477 IAW CRJ 900 SRM 51-25-21-001-001-A01
